# SDR DALA2023081106546

- Difficulty date: August 4, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 74,028 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2906421) FWD CABIN PASSENGER, BTW STA 328 AND STA 344 AND RBL 59 ANGLE WITH CORROSION. FWD CABIN PASSENGER, BTW STA 328 AND STA 344 AND RBL 59, ANGLE WAS MANUFACTURED AND REPLACED I.A.W. B737-800 TOPP 30-10-50 REV 12/16/2021 B737-800 BOEING PROCESS SPECIFICATION BAC5423 REV Y 13/MAR/2020 B737-800 BOEING ENGINEERING DRAWING DOCUMENT: 141A8114 REV D.
